MathSciNet Relay Station
MathSciNet bibliographic data
MR1168152 (93i:05138) 05E99 (14M15)
Bergeron, Nantel A combinatorial construction of the Schubert polynomials. J. Combin. Theory Ser. A 60 (1992), no. 2, 168–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement